# SDR AALA201705249045

- Difficulty date: May 20, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 21,859 hours, 8,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L EXIT SIGN DAMAGED. REMOVED AND REPLACED 4L EXIT SIGN ASSY IAW AMM 33-51-01, OPS CHECK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
